# SDR AU960211

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Wing Ail/Elv Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH AILERON NOSE RIBS CRACKED - FOUND DURING INSPECTION IAW AD/PA44/16
